$Aleph_0$-categoricity over a predicate

Notre Dame Journal of Formal Logic 24 (4):527-536 (1983)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093870455
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,169
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
A Model-Theoretic Characterization of the Weak Pigeonhole Principle.Neil Thapen - 2002 - Annals of Pure and Applied Logic 118 (1-2):175-195.

Add more citations

Similar books and articles
Categoricity and Indefinite Extensibility.James Walmsley - 2002 - Proceedings of the Aristotelian Society 102 (3):217–235.
Amalgamations Preserving ℵ0-Categoricity.Anand Pillay & Akito Tsuboi - 1997 - Journal of Symbolic Logic 62 (4):1070 - 1074.
Predicate Logics of Constructive Arithmetical Theories.Albert Visser - 2006 - Journal of Symbolic Logic 71 (4):1311 - 1326.
Categoricity and Ranks.Jürgen Saffe - 1984 - Journal of Symbolic Logic 49 (4):1379-1392.
Partial Isomorphisms and Intuitionistic Logic.Bernd I. Dahn - 1981 - Studia Logica 40 (4):405 - 413.
Classification Theory Over a Predicate. I.Anand Pillay & Saharon Shelah - 1985 - Notre Dame Journal of Formal Logic 26 (4):361-376.
The Number of Pairwise Non-Elementary-Embeddable Models.Saharon Shelah - 1989 - Journal of Symbolic Logic 54 (4):1431-1455.
Barker and Achinstein on Goodman.Gary Sollazzo - 1972 - Philosophical Studies 23 (1-2):91 - 97.
Accessible Categories, Saturation and Categoricity.Jiří Rosický - 1997 - Journal of Symbolic Logic 62 (3):891-901.
Added to PP index
2010-08-24

Total downloads
7 ( #534,510 of 2,191,985 )

Recent downloads (6 months)
4 ( #59,430 of 2,191,985 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature